MathSciNet Relay Station
MathSciNet bibliographic data
MR1153706 32L20 (32L25 53C56)
Gauduchon, Paul Structures de Weyl et théorèmes d'annulation sur une variété conforme autoduale. (French) [Weyl structures and vanishing theorems on a self-dual conformal manifold] Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 18 (1991), no. 4, 563–629.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement